# SDR UIEA2021031600602

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767
- Aircraft serial: 26206
- Aircraft time: 89,627 hours, 22,568 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Warning Light
- Part number: 233T32411303
- Part serial: D00723
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ENG ANTI ICE LIGHT ON OVERHEAD PANEL STAYS ON WHEN SELECTED.( ITEM TRANSFERRED TO MDDR # 143929 IAW DDG MEL 30-21-02-01A CAT C. DD 26MAR21 MCC NOTIFIED, PLACARD INSTALLED. LH ENG TAI VERIFIED OPERABLE. T&I: SD 1844.  17MAR21 - LP1254729 - ITEM# 2 - CVG - REMOVED AND REPLACED ANTI ICE PANEL IAW AMM 30-11-01. THIS CLEARS MDDR 143929. )
